MathSciNet Relay Station
MathSciNet bibliographic data
MR197952 (33 #6111) 35.19 (35.42)
Aleksandrov, A. D. Impossibility of general estimates of solutions and of uniqueness conditions for linear equations with norms weaker than those of $L\sb{n}$. (Russian) Vestnik Leningrad. Univ. 21 1966 no. 13, 5–10.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement